Rocky Mountain Journal of Mathematics

A Theorem of Milloux for Difference Equations

Timothy Peil and Allan Peterson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 1 (1993), 253-260.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072464

Digital Object Identifier
doi:10.1216/rmjm/1181072464

Mathematical Reviews number (MathSciNet)
MR1270039

Zentralblatt MATH identifier
0809.39007

Citation

Peil, Timothy; Peterson, Allan. A Theorem of Milloux for Difference Equations. Rocky Mountain J. Math. 24 (1993), no. 1, 253--260. doi:10.1216/rmjm/1181072464. https://projecteuclid.org/euclid.rmjm/1181072464


Export citation

References

  • P. Hartman, Ordinary differential equations, Wiley, New York, 1964.
  • --------, On a theorem of Milloux, Amer. J. Math. 70 (1948), 395-399.
  • J. Macki, Regular growth and zero-tending solutions, Lecture Notes in Mathematics, 1032, Springer, (1983), 358-374.
  • H. Milloux, Sur l'équation différentielle $x^ \pp+A(t)x=0$, Prace Matematyczno-Fizyczne 41 (1934), 39-53.